Regularity results for degenerate elliptic systems
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, p. 369-380
@article{AIHPC_2008__25_2_369_0,
     author = {Pingen, Michael},
     title = {Regularity results for degenerate elliptic systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {2},
     year = {2008},
     pages = {369-380},
     doi = {10.1016/j.anihpc.2007.02.008},
     zbl = {1152.35043},
     mrnumber = {2400107},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_2_369_0}
}
Pingen, Michael. Regularity results for degenerate elliptic systems. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 369-380. doi : 10.1016/j.anihpc.2007.02.008. http://www.numdam.org/item/AIHPC_2008__25_2_369_0/

[1] Baldes A., Degenerate elliptic operators, diagonal systems and variational integrals, Manuscripta Math. 55 (1986) 467-486. | MR 836878 | Zbl 0616.35039

[2] Baoyao C., Regularity of weak solutions for a class of degenerate elliptic systems in diagonal form, in: Proc. Asian Math. Conference 1990, World Scientific, Singapore, New Jersey, London, Hongkong, 1992, pp. 51-54. | MR 1168221 | Zbl 0940.35509

[3] Caffarelli L.A., Regularity theorems for weak solutions of some nonlinear systems, Comm. Pure Appl. Math 35 (1982) 833-838. | MR 673831 | Zbl 0496.35035

[4] Chanillo S., Wheeden R.L., Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions, Amer. J. Math. 107 (1985) 1191-1226. | MR 805809 | Zbl 0575.42026

[5] Chanillo S., Wheeden R.L., Harnack's inequality and mean-value inequalities for solutions of degenerate elliptic equations, Comm. Partial Differential Equations 11 (1986) 1111-1134. | MR 847996 | Zbl 0634.35035

[6] Coifman R.R., Fefferman C., Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974) 241-250. | MR 358205 | Zbl 0291.44007

[7] Fabes E., Kenig C., Serapioni R., The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982) 77-116. | MR 643158 | Zbl 0498.35042

[8] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Grundlehren Math. Wiss., vol. 224, Springer, Berlin, Heidelberg, New York, 1998. | Zbl 0361.35003

[9] Hildebrandt S., Widman K.O., On the Hölder continuity of weak solutions of quasilinear elliptic systems of second order, Ann. Sc. Norm. Super. Pisa IV (1977) 145-178. | Numdam | MR 457936 | Zbl 0353.35013

[10] Hildebrandt S., Widman K.O., Sätze vom Liouvilleschen Typ für quasilineare elliptische Gleichungen und Systeme, Nachr. Akad. Wiss. Göttingen II. Math.-Phys. Klasse 4 (1979) 41-59. | MR 568802 | Zbl 0426.35037

[11] M. Meier, On quasilinear elliptic systems with quadratic growth, preprint 1984. | MR 742430

[12] Muckenhoupt B., Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972) 207-226. | MR 293384 | Zbl 0236.26016

[13] Muckenhoupt B., The equivalence of two conditions for weight functions, Studia Math. 49 (1974) 101-106. | MR 350297 | Zbl 0243.44003

[14] Muckenhoupt B., Wheeden R.L., Weighted bounded mean oscillation and the Hilbert transform, Studia Math. 54 (1976) 221-237. | MR 399741 | Zbl 0318.26014

[15] M. Pingen, Zur Regularitätstheorie elliptischer Systeme und harmonischer Abbildungen, Thesis, University of Duisburg-Essen, 2006.

[16] Trudinger N.S., On the regularity of generalized solutions of linear non-uniformly elliptic equations, Arch. Rat. Mech. Anal. 42 (1971) 51-62. | MR 344656 | Zbl 0218.35035

[17] Wiegner M., Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme, Math. Z. 147 (1976) 21-28. | MR 407430 | Zbl 0316.35039

[18] Wiegner M., A-priori Schranken für Lösungen gewisser elliptischer Systems, Manuscripta Math. 18 (1976) 279-297. | MR 402272 | Zbl 0323.35032